Generalizations of Hoffman's existence theorem for circulations

Research output: Contribution to journalArticlepeer-review

Abstract

Hoffman's Existence Theorem for circulations gives a necessary and sufficient condition for the existence of a feasible circulation in a directed network with upper and lower bounds on the flow along each of the arcs. This paper presents new existence theorems for more general types of flows in directed networks: flows with gains, two‐commodity flows, and flows with set constraints.

Original languageEnglish
Pages (from-to)243-254
Number of pages12
JournalNetworks
Volume11
Issue number3
DOIs
StatePublished - 1981

Cite this